# SDR SWIA201023682

- Difficulty date: February 8, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 14,802 hours, 9,237 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACT ON CONNECTOR J554 FOUND BURNED.  (FLT 6544)  REPLACED CONTACT AND CONNECTOR PER SB670BA-71-012.
